# SDR IPXA2016102409843

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 52,588 hours, 17,174 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 146T63013
- Part serial: 000637
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR HAS CRACK ON LOWER FRAME BETWEEN STA 1429 - 1448.  REPAIRED IAW EO B767-5230-62183-B.
